STDs Community
Symptoms after Chlamydia treatment!!!!
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Symptoms after Chlamydia treatment!!!!

On December 3rd I had unprotected sex with a girl that I had been talking to for a few weeks. She seemed more concerned about me giving her an STD than I was with her giving me one. Well almost 2 weeks later i started experiencing an itchy/tender urethra and the head of my penis was itchy as well. At first I figured it to be a UTI because I was constantly urinating. Then about a week later I started to notice a clear discharge every now and then and had once or twice notice a slightly white discharge in the morning. So being the paranoid person I am, I went to the doctors and tested positive for Chlamydia and negative for Gonorrhea through a urine test. The day I went in he prescribed me a 7 day treatment of Doxycycline of 2 pills a day before my results had even came back. During the course of treatment I noticed that the itchiness had gone away but my urethra was still tender when I would squeeze it and I still had a clear discharge occasionally. A week later after treatment I went back for a retest for HIV and Chlamydia. Both came back negative but I was still having symptoms. Ive noticed that the opening of my penis looks red on the outside not the inside and that there is a little red line that goes from the opening of the bottom of the penis to the part where it reaches my shaft. So of course after still having symptoms the doctor put me on another cycle of Doxycycline for the same dosage and length thinking it was urethritis. After 3 days of being on this medicine I noticed no discharge but still the redness continued and tenderness to my urethra when pressing on it. I also started to get irritation to my right eye and thus took my contacts out. I have not had any discharge or color change to my eye. I am trying to get an appointment to see an eye doctor this week. The same day my throat also started to feel like there is something in it. There is no soreness and I can swallow fine. But it feels like someone is putting pressure on my throat at times and at other times it feels perfectly fine. If i lightly press on my throat it hurts and feels like someone is grabbing my neck. So I went back to the doctor and requested treatment for Gonorrhea and Trich. I finished my second course of treatment of Doxycycline 3 days ago and finished my 5 day 6 pill treatment of Azithromycin 2 days ago. I have one more half of a pill of Metronidazole to take because I am suppose to take half a pill twice a day for treatment for Trich. I still have the throat and eye problem although at times both seem to be fine, my penis still has the redness to it, my urethra still feels tender when I lightly press on it, and I still urinate more often and at times barely anything comes out. Also, when i do finish urinating my penis leaks a bit. Lastly, once in a while i may feel pain in my testicle and if I put a little pressure on taint (the area between my testicles and anus) it feels sore. I have not had sexual contact period or am talking to the person that I think I picked Chlamydia up from and she swears she was tested and everything came back negative but I cant say I believe her. So im still stumped on what could possibly be causing this issue for me....I am planning on getting retested in about 3 weeks.

1) Is it possible that I still have Chlamydia and the treatment was ineffective?
2) Is it possible that the urine test was incorrect the first time and that I had Gonorrhea and the treatment of Azithromycin was not sufficient because it wasnt all in one dose?
3) Is it possible that because sometimes I didn't wait a full hour after eating to take the medicine or two hours after taking the medicine to eat that it was ineffective?
4) Do you think the throat and eye issue is being caused by an STD? and if so shouldnt the medicine have cleared it up?
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top STDs Answerers
101028_tn?1348750963
Blank
gracefromHHP
PA
3149845_tn?1415046551
Blank
Life360
fort lauderdale, FL
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
Avatar_m_tn
Blank
deksman2
Croatia
Avatar_m_tn
Blank
jerry456
Albuquerque, NM
Avatar_f_tn
Blank
johnny20